• BASIC DRUG
    DISCUSSION
    Welcome to Bluelight!
    Posting Rules Bluelight Rules
    Benzo Chart Opioids Chart
    Drug Terms Need Help??
    Drugs 101 Brain & Addiction
    Tired of your habit? Struggling to cope?
    Want to regain control or get sober?
    Visit our Recovery Support Forums
  • Bluelight HOT THREADS
  • Let's Welcome Our NEW MEMBERS!

Stimulants Methamphetamine effects heart rate - how long until this symptom wears off?

JohnBoy2000

Bluelighter
Joined
May 11, 2016
Messages
1,698
I dosed about 8 mg last saturday, so that's 4 days ago.

Today I was walking and noticed my heart beating quite intensely.

Would meth effect on heart rate last that long?
 

Atelier3

Moderator: SLR
Staff member
Joined
Sep 28, 2019
Messages
6,431
Meth is usually gone from your system in 3-4 days and 8 mg is an extremely small dose. Whatever is wrong with your heart it’s probably not that. It could be anxiety judging from your most recent posts. Do you have an benzos. Have a valium a lie down for a little while.

If your heart beats unnaturally fast when you do gentle exercise it might be time to see a doctor. Especially if you also have shortness of breath.
 

JohnBoy2000

Bluelighter
Joined
May 11, 2016
Messages
1,698
Well... How fast were you walking?
It might be anxiety related.

I was walking up a steep hill but normally I can manage that no issue.

It was just an unusual physiological response.

I thought it might be related to another drug, melanotan (the tanning drug injection) which I also dose but I dosed a nice blast of that just now and my HR remained the same.

So I figured it had to be the meth - but basically three days out from the dose of 8 mg, likely explanation?
 

xxsicknessxx

Bluelighter
Joined
Jun 26, 2008
Messages
781
When i did meth I sometimes got into a mode where I thought my heart was beating off. I would go to CVS and check my heart rate, I would download heart rate apps and I would get to hold my heart. I was not always high on meth sometimes it was days later, but this did happen. Quit doing meth for awhile see if it goes away or do the easy way smart thing and go to a cardiologist, you need one anyways if you're going to do meth.
 

4meSM

Bluelighter
Joined
Jan 6, 2014
Messages
2,489
Location
Wasp spray
Likely explanation?
Could be anything, really. We would just be guessing.
If it was only an isolated incident then it's probably nothing serious.
If it really concerns you then make an appointment with a cardiologist, otherwise just forget about it... Trust me, when you notice something random about your heart it's almost never a good idea to try to get a diagnosis online.
 

Atelier3

Moderator: SLR
Staff member
Joined
Sep 28, 2019
Messages
6,431
@JohnBoy2000 if I understand your posting history correctly, you’ve been trying a bunch of drugs over recent weeks? If I remember correctly you recently took 200 mg of meth when you only intended to take 20 mg?

It’s not uncommon for stimulant-type drugs to leave the consumer with lingering anxiety (even after the period in which it should be fully excreted from the body). It is also not uncommon for anxiety to manifest as uncomfortable feelings in or around the heart (for some people it is also the stomach or gut). This anxiety can feel like the heart is racing even when it isn’t but anxiety can also cause an elevated heart rate. If you have a tendency towards anxiety then your recent drug experiments may be having lingering results.

The best way to deal with anxiety is slow deep breathing exercises, meditation, and CBT type mindfulness. Second best way, or if you have never learned those techniques, is a benzo. If those things alleviate your symptoms it’s probably anxiety. If they don’t then it’s something else and you should see a cardiologist.

There are lots of posts on BL from people worrying about their hearts but they always seem reticent to see a doctor about it, which I don’t get.
 

JohnBoy2000

Bluelighter
Joined
May 11, 2016
Messages
1,698
@JohnBoy2000 if I understand your posting history correctly, you’ve been trying a bunch of drugs over recent weeks? If I remember correctly you recently took 200 mg of meth when you only intended to take 20 mg?

The best way to deal with anxiety is slow deep breathing exercises, meditation, and CBT type mindfulness. Second best way, or if you have never learned those techniques, is a benzo.

I had to check out this phrase,


As I wasn't familiar with it.

The thoughts, feelings, and emotions that we experience every day shape the nature of our reality.

Our life is what our thoughts make it.
Marcus Aurelius

It's off topic of this thread but I must come back to this cause I do have an interest in thought oriented cognition.
 

Beetle 6989

Bluelighter
Joined
Apr 10, 2021
Messages
66
Location
Kentucky
I had to check out this phrase,


As I wasn't familiar with it.



It's off topic of this thread but I must come back to this cause I do have an interest in thought oriented cognition.
I've done meth for a month and get exhausted easy but today i did a bunch of small doses and I felt better the uncomfortable feeling I've been having in my upper abdomen is also I've been drinking a lot of vodka. So tonight I'm cutting down. I bought a 1/4 g and pr have .15 left
 

Beetle 6989

Bluelighter
Joined
Apr 10, 2021
Messages
66
Location
Kentucky
I've done meth for a month and get exhausted easy but today i did a bunch of small doses and I felt better the uncomfortable feeling I've been having in my upper abdomen is also I've been drinking a lot of vodka. So tonight I'm cutting down. I bought a 1/4 g and pr have .15 left
Well today terrible pain it's probably pancreatitis had it before and my stomach was tore up pain in my pelvic, burning stomach and leg,back cramps! No drinking today and almost done with crystal. Can't quit alcohol cold turkey to dangerous for me tomorrow I won't drink and I'll do my last bump tomorrow. We'll see how I do but definitely gotta try not to drink pancreas pain is horrible and can get worse. If the pain gets worse tomorrow urgent care.
 
Top